# SDR 2012FA0000309

- Difficulty date: May 2, 2012
- Submitted: May 11, 2012
- Operation: Air carrier
- Aircraft: N711AL
- Make and model: Beech B100
- Aircraft serial: BE109
- Aircraft time: 9,718 hours, 7,810 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Torque Link
- Part number: 508103239
- Condition: Failed
- Location: Lt Mlg
- Part time: 9,718 hours, 7,810 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN GEAR TORQUE LINK FAILED AT APEX.  REPLACED WITH NEW.
